# SDR AALA2020041309003

- Difficulty date: April 10, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 23,498 hours, 9,297 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - CIDS PANEL SHOWS LOW PRESSURE ON R2 DOOR DAMPER. SERVICED R2 DOOR DAMPER PER AMM 52-10-00, NO LEAKS NOTED, OPERATIONAL CHECK GOOD.
